A note on the prior parameter choice in finite mixture models of distributions from exponential families

Martin, J., Perez, C. J., Rufo, M. J., Martín, J., Pérez, C. J. . Computational Statistics 2010. 25 (3) :537-550

Locate this article in:

Bibtex

@article{CIS-248367,
  Author = {Martin, J. and Perez, C. J. and Rufo, M. J. and Martín, J. and Pérez, C. J.},
  Title = {A note on the prior parameter choice in finite mixture models of distributions from exponential families},
  Journal = {Computational Statistics},
  Volume = {25},
  Number = {3},
  Year = {2010},
  Pages = {537--550},
  Keywords = {Kullback-Leibler divergence, interval analysis, conjugate prior distributions, finite mixture of distributions, natural exponential families with quadratic variance function}
}

Similar articles